Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 54, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 14, 2011, 5:21 PM EDT for Martin County, Saint Lucie County, Florida. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2011, 5:21 PM EDT (21:21 UTC)
- Expired
- Jun 14, 2011, 6:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Martin County, FL, Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 100 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 5:45 PM EDT | TSTM WND GST 50 | 4 N Jensen Beach, FL | NWS EMPLOYEE REPORTED ESTIMATED WIND GUST OF 50-55 MPH. |
| Jun 14, 5:55 PM EDT | TSTM WND GST 60 | 3 N Jensen Beach, FL | NWS EMPLOYEE REPORTED ESTIMATED WIND GUST OF 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 271 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
729
WUUS52 KMLB 142121
SVRMLB
FLC085-111-142200-
/O.NEW.KMLB.SV.W.0054.110614T2121Z-110614T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
521 PM EDT TUE JUN 14 2011
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MARTIN COUNTY IN FLORIDA
EAST CENTRAL ST. LUCIE COUNTY IN FLORIDA
* UNTIL 600 PM EDT.
* AT 520 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SAINT LUCIE NUCLEAR PLANT...AND MOVING SOUTH AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
WALTON...NORTH RIVER SHORES...JENSEN BEACH AND STUART
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2719 8018 2721 8019 2719 8019 2718 8027
2720 8028 2720 8026 2721 8028 2742 8034
2744 8031 2734 8027 2739 8027 2744 8030
2745 8028 2742 8026 2719 8016
TIME...MOT...LOC 2121Z 332DEG 11KT 2736 8024
$$
521 follow-up statement
732
WWUS52 KMLB 142143
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
543 PM EDT TUE JUN 14 2011
FLC085-111-142200-
/O.CON.KMLB.SV.W.0054.000000T0000Z-110614T2200Z/
MARTIN-ST. LUCIE-
543 PM EDT TUE JUN 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EAST CENTRAL ST. LUCIE AND NORTHEASTERN MARTIN COUNTIES...
AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED JUST EAST OF PORT ST LUCIE...MOVING SOUTH AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAVELAND...NORTH RIVER SHORES...JENSEN BEACH...SEWALL'S POINT...
RIO...STUART AND SNUG HARBOR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2719 8018 2721 8019 2719 8019 2718 8027
2720 8028 2720 8026 2721 8028 2742 8034
2744 8031 2734 8027 2739 8027 2744 8030
2745 8028 2742 8026 2719 8016
TIME...MOT...LOC 2142Z 332DEG 11KT 2730 8021
$$
52What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:58 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jun 14, 2:58 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 258 PM EDT TUE JUN 14 2011 .DISCUSSION... WED...DEEP LYR NRLY WINDS WILL PREVAIL...TYPICALLY A DRY AND STABLE FLOW REGIME FOR THE FL PENINSULA. OUTSIDE OF THE MOISTURE BAND ASSOCD WITH THE DEEP LYR TROF CURRENTLY OVER FL...THE REGIONAL AIRMASS IS RELATIVELY DRY WITH H100-H70 MEAN RH VALUES AOB 60PCT... H85-50 VALUES AOB 50PCT. FURTHERMORE...AS THE TROF PUSHES INTO THE S PENINSULA...THE CENTRAL PENINSULA WILL FALL UNDER THE INFLUENCE OF ITS DESCENDING BACKSIDE. LINGERING MOISTURE FROM THE TROF MAY GENERATE TSRAS AROUND THE LAKE OKEECHOBEE REGION...WHILE SEABREEZE INTERACTION OVER THE INTERIOR COULD GENERATE PRECIP AS WELL. HOWEVER...GIVEN THE STABILIZING INFLUENCE OF THE DVLPG PATTERN AND THE OVERALL LACK OF MOISTURE... CONVECTIVE ACTIVITY WILL BE ISOLD AT BEST. WARM TEMPS WILL CONTINUE AS THE ANTICYCLONE BUILDS OVERHEAD AND SUPPRESSES THE LCL AIRMASS... MAX TEMPS IN THE L90S ALONG THE COAST...M90S INTERIOR. MIN TEMPS L/M70S AREAWIDE. WED NIGHT-THU NIGHT...SURFACE HIGH PRESSURE OFF OF THE CAROLINA COAST WILL STRENGTHEN AS IT DRIFTS SLOWLY EASTWARD INTO THE WESTERN ATLANTIC. THE RIDGE AXIS WILL BECOME MORE PRONOUNCED OVER THE CENTRAL PENINSULA AS IT EXTENDS FURTHER WESTWARD INTO THE GOMEX. THIS WILL PROMOTE A MOSTLY ONSHORE FLOW (EAST-SOUTHEAST) THROUGH THE PERIOD. UNFORTUNATELY THE RIDGE AXIS WILL KEEP GREATEST DEEP LAYER MOISTURE VALUES STYMIED SOUTH OF THE PENINSULA. PRECIPITATION CHANCES STILL REMAIN MAINLY 20 PERCENT OR LESS THROUGH THIS TIME. WE WILL SEE AN EAST COAST SEA BREEZE DEVELOPING ALONG THE COAST AND MOVING INLAND WHICH WILL KEEP AFTERNOON MAX TEMPERATURES LOWER THAN WHAT THEY HAVE BEEN AT LEAST ALONG THE COAST. STORM MOTION TOWARD THE SOUTHWEST WILL KEEP GREATER CONVECTION CHANCES FOCUSED OVER THE INTERIOR AND WESTERN PENINSULA THU/THU EVENING. THE LATEST 12Z GFS DOES SHOW HIGHER PWATS ON THU...BUT WILL HAVE TO SEE IF THIS CAN REMAIN CONSISTENT WITH ADDITIONAL MODEL RUNS. EXPECT AFTERNOON HIGHS ON THU NEAR 90 DEGREES TO LOWER 90S ALONG THE COAST AND MIDDLE 90S ACROSS THE INTERIOR. OVERNIGHT LOWS REMAIN IN THE LOWER TO MIDDLE 70S. FRI-MON...(PREVIOUS EXTENDED DISCUSSION)...BOTH GFS/ECMWF MODELS HOLD THE RIDGE AXIS OVER THE WRN ATLC AND CENTRAL PENINSULA INTO EARLY NEXT WEEK. WHILE LOW LVL MOISTURE WILL SLOWLY CREEP INTO THE CENTRAL PENINSULA FROM THE SOUTH...THE RIDGE WILL BLOCK MOST OF IT INTO THE GOMEX...POPS WILL REMAIN AOB 40PCT. THE POSITION OF THE RIDGE WILL ALLOW THE EAST COAST SEA BREEZE TO FORM EARLY EACH DAY AND PUSH WELL INLAND. THIS WILL ALLOW MAX TEMPS TO FALL BACK INTO THE U80S/L90S WHILE LONGER HEATING DURATIONS WILL KEEP INTERIOR TEMPS IN THE L/M90S. THE STEADY ONSHORE FLOW WILL KEEP MIN TEMPS IN THE L/M70S AREAWIDE. && .AVIATION... IFR CONDS AND STRONG WIND GUSTS IN TSRA MAY AFFECT SFB/MCO/LEE/MLB/VRB THROUGH 00Z. && .MARINE... WED NIGHT-SUN...SURFACE HIGH PRESSURE OFF OF THE CAROLINAS WILL STRENGTHEN AS IT SLOWLY DRIFTS FURTHER INTO THE WESTERN ATLC THRU THE WEEKEND. THE RIDGE AXIS WILL BEGIN ACROSS THE CENTRAL PENINSULA AND SLOWLY SAG SOUTHWARD TOWARD THE SOUTH-CENTRAL PENINSULA DURING THIS PERIOD. BACKED S/SE WINDS DURING THE DAY BEHIND A DAILY ECSB FORMATION WILL VEER MORE SSW/SW LATE EACH NIGHT AND THRU THE EARLY MORNING PERIODS AS THE PGRAD REMAINS RELATIVELY WEAK. OCNL WIND SPEEDS MAY REACH 15 KTS AWAY FROM THE COAST BUT OVERALL WIND SPEEDS SHOULD REALIZE BELOW THIS. SEAS MAINLY 1-2 FT NEAR SHORE AND 2-3 FT OFFSHORE. && .FIRE WEATHER... THROUGH SUN...DRIER CONDITIONS CONTINUE AS OVERALL STORM COVERAGE EACH AFTN-EARLY EVENING STILL BELOW SEASONAL NORMS. GREATER FOCUS FOR PCPN WILL BE OVER THE INTERIOR AND WESTERN PENINSULA AS STEERING FLOW CHANGES FROM NORTHERLY TO NE/E PUSHING AFTN/EVENING STORMS WESTWARD. WARMER ACROSS THE INTERIOR AND A LITTLE COOLER ALONG THE EAST COAST AS THE ECSB WILL DEVELOP AND PUSH INLAND EACH AFTN. ISOLD-WDLY SCT LIGHTNING STORMS CAPABLE OF IGNITING NEW BRUSH FIRES THROUGH THE PERIOD. PAST MID-WEEK THE WESTERLY SURFACE FLOW WEAKENS AND WINDS BECOME MORE ONSHORE. THIS WILL LIMIT ANY DROP IN RH VALUES ALONG THE COAST BUT PORTIONS OF THE INTERIOR COULD STILL REALIZE 1-3 HOURS BETWEEN 35 AND 40 PERCENT...ESPECIALLY IF THE ECSB IS SLOW TO DEVELOP AND PUSH INLAND. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 94 74 92 / 20 20 10 20 MCO 74 96 75 95 / 20 30 20 30 MLB 73 92 75 92 / 20 20 10 20 VRB 72 92 74 90 / 20 20 10 20 LEE 75 96 76 96 / 10 30 20 30 SFB 76 97 77 96 / 20 30 10 30 ORL 77 96 77 96 / 20 30 20 30 FPR 72 91 73 91 / 20 20 10 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...KELLY LONG TERM....SEDLOCK
Hazardous weather outlook, Jun 14, 5:33 AM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 533 AM EDT TUE JUN 14 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-142200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 533 AM EDT TUE JUN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... A WEAK SURFACE TROUGH OVER SOUTH GEORGIA WILL SAG INTO NORTH FLORIDA BY THIS AFTERNOON. A SLIGHT INCREASE IN MOISTURE AND CONVERGENCE AHEAD OF THIS FEATURE WILL LEAD TO A CHANCE FOR AFTERNOON SHOWERS AND LIGHTNING STORMS TODAY. WESTERLY SURFACE WINDS WILL HOLD OFF THE EAST COAST SEA BREEZE UNTIL LATE IN THE AFTERNOON ALONG THE IMMEDIATE COAST. THIS WILL KEEP STORM DEVELOPMENT CONFINED TO ALONG AND AHEAD OF THE WEST COAST SEA BREEZE. STORMS WILL MOVE QUICKLY TOWARD THE EAST-SOUTHEAST AT 20 TO 25 MPH AND WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS ABOVE 40 MPH...SMALL HAIL...FREQUENT LIGHTNING AND TORRENTIAL RAINFALL. MOVE INDOORS AT THE FIRST SIGN OF A THUNDERSTORM. IF YOU CAN HEAR THUNDER...THEN LIGHTNING IS CLOSE ENOUGH TO STRIKE YOU. .MARINE THUNDERSTORM GUST IMPACT... ANY STORMS THAT FORM WILL AFFECT INLAND LAKES DURING AFTERNOON...AND POTENTIALLY THE INTRACOASTAL AND IMMEDIATE NEAR SHORE ATLANTIC WATERS FROM LATE AFTERNOON FROM LATE AFTERNOON UNTIL SUNSET. BOATERS SHOULD REMAIN ALERT TO THE POTENTIAL FOR STORMS APPROACHING FROM THE WEST AT AROUND 20 KNOTS. MOVE TO SAFE HARBOR IN ADVANCE OF ANY LIGHTNING STORMS. .FIRE WEATHER IMPACT... THE COMBINATION OF ONGOING DRY GROUND AND FUEL CONDITIONS COUPLED WITH AFTERNOON RELATIVE HUMIDITY VALUES IN THE MID TO UPPER 30S AND THE THREAT FOR AFTERNOON LIGHTNING STORMS WILL RESULT IN A MODERATE FIRE DANGER TODAY. SEVERAL LIGHTNING-INITIATED FIRES HAVE OCCURRED OVER THE PAST FEW DAYS ...AND MORE IGNITIONS FROM LIGHTNING CAN BE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL BE A SLIGHT CHANCE FOR AFTERNOON AND EARLY EVENING LIGHTNING STORMS FROM WEDNESDAY THROUGH FRIDAY...WITH COVERAGE INCREASING THIS WEEKEND. THE FIRE DANGER WILL REMAIN ELEVATED UNTIL THE PATTERN OF HIGHER COVERAGE OF AFTERNOON RAINFALL BECOMES ESTABLISHED IN EAST CENTRAL FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CRISTALDI
In the hours before
Special weather statement, Jun 14, 3:45 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
345 PM EDT TUE JUN 14 2011
FLZ047-054-142030-
INDIAN RIVER-SOUTHERN BREVARD COUNTY-
345 PM EDT TUE JUN 14 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN BREVARD COUNTY...NORTHERN INDIAN
RIVER COUNTY...
* UNTIL 430 PM EDT.
AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
OUTFLOW BOUNDARY THAT WILL COLLIDE WITH THE SEA BREEZE BOUNDARY OVER
SOUTHERN BREVARD AND NORTHERN INDIAN RIVER COUNTIES. STORM MOTION
WILL BE TO THE SOUTHEAST AT 15 TO 20 MPH.
LOCATIONS IN THE PATH OF THE STORMS WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE MELBOURNE...PALM BAY AND SEBASTIAN.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2771 8039 2773 8040 2786 8046 2794 8052
2771 8041 2778 8086 2806 8085 2815 8063
2794 8052 2795 8051 2814 8061 2816 8059
2806 8055 2801 8051 2771 8036
TIME...MOT...LOC 1943Z 291DEG 18KT 2793 8065
GUSEMANLocal storm report, Jun 14, 4:20 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
420 PM EDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 2 SSW MERRITT ISLAND WI 28.62N 80.72W
06/14/2011 M75.00 MPH BREVARD FL OTHER FEDERAL
KTTS AT NASA SHUTTLE LANDING FACILITY MEASURED 65 KT/75
MPH WIND GUST.
0335 PM MARINE TSTM WIND 3 NNE KENNEDY SPACE CEN 28.56N 80.67W
06/14/2011 M54.00 MPH BREVARD FL OTHER FEDERAL
KSC 54 FOOT TOWER NUMBER 509 MEASURED 47 KT/54 MPH WIND
GUST.
0406 PM TSTM WND GST S PATRICK AIRFORCE BASE 28.23N 80.61W
06/14/2011 M39.00 MPH BREVARD FL MESONET
KCOF AT PATRICK AIR FORCE BASE MEASURED 34 KT/39 MPH WIND
GUST.
&&
ARBLocal storm report, Jun 14, 4:25 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
425 PM EDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND GST 2 SSW CAPE CANAVERAL 28.37N 80.61W
06/14/2011 M51 MPH BREVARD FL MESONET
STATION REPORTED 44 KT/51 MPH WIND GUST.
&&
ARBLocal storm report, Jun 14, 4:29 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
429 PM EDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND GST S PATRICK AIRFORCE BASE 28.23N 80.61W
06/14/2011 M47 MPH BREVARD FL MESONET
KCOF AT PATRICK AIR FORCE BASE MEASURED 41 KT/47 MPH WIND
GUST.
&&
ARBLocal storm report, Jun 14, 5:04 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
504 PM EDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TSTM WND GST 3 S INDIALANTIC 28.05N 80.56W
06/14/2011 M39 MPH BREVARD FL MESONET
STATION REPORTED 34 KT/39 MPH WIND GUST.
&&
ARBSpecial weather statement, Jun 14, 5:18 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
518 PM EDT TUE JUN 14 2011
FLZ059-064-142200-
MARTIN-ST. LUCIE-
518 PM EDT TUE JUN 14 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER EASTERN MARTIN COUNTY...
SOUTHEASTERN ST. LUCIE COUNTY...
* UNTIL 600 PM EDT.
AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL JUST SOUTH OF
FORT PIERCE...MOVING SOUTH AT 15 MPH ALONG THE TREASURE COAST.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE NETTLES ISLAND...WAVELAND....NORTH RIVER
SHORES...PORT SAINT LUCIE RIVER PARK AND PORT SALERNO.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2696 8017 2723 8031 2723 8029 2724 8032
2738 8039 2742 8031 2734 8027 2742 8029
2743 8027 2742 8026 2720 8016 2717 8016
2718 8018 2716 8019 2715 8015 2697 8008
TIME...MOT...LOC 2117Z 332DEG 11KT 2734 8024
52The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 1:46 PM EDT | Special Weather Statement | MLB | Orange | 44 min |
| Jun 14, 2:29 PM EDT | Special Weather Statement | MLB | Osceola | 61 min |
| Jun 14, 2:43 PM EDT | Special Weather Statement | MLB | Seminole | 47 min |
| Jun 14, 2:44 PM EDT | Special Marine Warning | MLB | 91 min | |
| Jun 14, 2:46 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Volusia | 44 min |
| Jun 14, 2:51 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 54 min |
| Jun 14, 3:03 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 42 min |
| Jun 14, 3:29 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Seminole, Volusia | 61 min |
| Jun 14, 3:59 PM EDT | Special Marine Warning | MLB | 91 min | |
| Jun 14, 4:25 PM EDT | Special Marine Warning | MLB | 80 min | |
| Jun 14, 5:04 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 56 min |
| Jun 14, 5:18 PM EDT | Special Weather Statement | MLB | Martin | 42 min |
| Jun 14, 5:33 PM EDT | Special Marine Warning | MLB | 87 min | |
| Jun 14, 5:35 PM EDT | Special Weather Statement | MLB | Seminole | 40 min |
| Jun 14, 5:57 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 42 min |
| Jun 14, 5:59 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 50 min |
| Jun 14, 6:19 PM EDT | Special Weather Statement | MLB | Seminole | 41 min |
| Jun 14, 6:29 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange | 48 min |
| Jun 14, 7:17 PM EDT | Special Weather Statement | MLB | Seminole, Volusia | 43 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.